A 43-year-old male asked:
Disclaimer

got thrush from augmentin (amoxicillin and clavulanate) a month ago. took nystatin (140ml). did not cure. can't afford meds now. what can i do?

1 doctor answer
Dr. John Luther
22 years experience Addiction Medicine
Thrush tx: Sounds like you need Diflucan (fluconazole) which is very cheap now that it is available in generic. Even when using meds you should practice your best oral hygeine to treat thrush. There are prescription cards available for free and walart may have the medication for $4. Call the doctor that gave you the Nystatin and ask if it is possible to phone in a script for an alternative since the Nystatin didn't.
Answered on Apr 2, 2016
1
1 comment
2
2 thanks
Dr. Holly Maes
Dr. Holly Maes commented
36 years experience Pediatrics
You may even be able to get a free dose of the med from samples at a local health department or free clinic if you have one in your area. It's at least worth a phone call to your local health department to find out!
Jun 14, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 50-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Call your doctor: This site is not for specific advice for either diagnosis or treatment of a person's conditions. Your doctor knows you best and can advise. Oxybutinin ... Read More
1
1 thank
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Unrelated: I suspect that your headache is unrelated to any infection. If you grind your teeth a lot, check with your dentist regarding a potential TMJ issue or ... Read More
A member asked:
Dr. Lisa Davidson
24 years experience Family Medicine
Not to my knowledge: To be really safe, if you are taking the antibiotic when you have to have a drug test, have your prescribing doctor write a note stating that you are ... Read More
3
3 thanks
A 24-year-old female asked:
Dr. Qusai Bharmal
19 years experience Geriatric Psychiatry
Not such a good idea: Given that they expired over 1 1/2 years ago, I would not take them as they are partly organic molecules which can start disintegrating after their ex ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month